# SDR DALA1019826311

- Difficulty date: August 18, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 50,735 hours, 6,430 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THE EMERGENCY PATH LIGHTS AT SEATS 35D, 35E, 35G AND 35C THROUGH 39C INOPERATIVE. MX RECONNECTED WIRING AT EACH LOCATION. OPS CHECK WAS GOOD. REF ADDITIONAL LOG 0260151.
